MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED FEMORAL POSTERIOR AUGMENT SIZE 7, 7+ 5 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED FEMORAL POSTERIOR AUGMENT SIZE 7, 7+ 5 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced two (2) falls approximately seventeen (17) months and forty (40) months following a right knee arthroplasty.The patient was prescribed anti-inflammatories and rehabilitation was recommended.No additional patient consequences were reported.Initial operative notes noted no intraoperative complications.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona revision cemented femoral component plus right size 7+, catalog #: 42504606212, lot #: 64667172.Persona revision straight splined uncemented stem extension 14 mm x +135mm, catalog #: 42560113514, lot #: 64769881.Persona revision cemented femoral posterior augment size 7, 7+ 5 mm thickness, catalog #: 42556806205, lot #: 64707490.Persona revision cemented tibial component right size e, catalog #: 42542007102, lot #: 64454893.Persona revision straight splined uncemented stem extension 13 mm x +135 mm, catalog #: 42560113513, lot #: 64729149.Persona revision constrained condylar knee articular surface right 14 mm, catalog #: 42522800714, lot #: 64349197.E1 - surgeon name - dr.(b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined that the reported event did not result in serious injury and did not require medical intervention.Zimmer biomet does not consider this to be a reportable event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA REVISION CEMENTED FEMORAL POSTERIOR AUGMENT SIZE 7, 7+ 5 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19721704
Report Number0001822565-2024-02330
Device Sequence Number8275207
Product Code JWH
UDI-Device Identifier00889024556928
UDI-Public(01)00889024556928(17)291130(10)64610707
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42556806205
Device Lot Number64610707
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceAmerican Indian Or Alaskan Native